ITEM METADATA RECORD
Title: Unitary local systems, multiplier ideals, and polynomial periodicity of Hodge numbers
Authors: Budur, Nero # ×
Issue Date: 2009
Publisher: Academic Press
Series Title: Advances in Mathematics vol:221 issue:1 pages:217-250
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2009.pdf Published 335KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science